# SDR JR2R20171111148

- Difficulty date: November 11, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375889
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB ANGLE CRACKED AT LWS 309, OTBD OF THE SLAT TRACK NR 8.   REPAIRED THE RIB IAW SRM 57-06B, FIG 18.
